Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 8, NWS Tulsa, OK

February 10, 20098 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Feb 10, 2009, 6:44 PM CST for 8 counties in Oklahoma. It was in force for 78 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 10, 2009, 6:44 PM CST (00:44 UTC)
Expired
Feb 10, 2009, 8:02 PM CST
In force
78 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Craig County, OK, Creek County, OK, Mayes County, OK, Nowata County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 41 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 7:07 PM CSTHAIL 1Ramona, OKREPORTED BY KOTV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 10, 2:42 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1210 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 110044
SVRTSA
OKC035-037-097-105-113-131-143-147-110230-
/O.NEW.KTSA.SV.W.0008.090211T0044Z-090211T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
644 PM CST TUE FEB 10 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAIG COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  NOWATA COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 830 PM CST

* AT 642 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 9 MILES NORTH OF LENAPAH TO 9 MILES NORTHWEST
  OF RAMONA TO 8 MILES NORTHWEST OF SKIATOOK TO MANNFORD...MOVING
  NORTHEAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...RAMONA...
  SAND SPRINGS...SKIATOOK...SPERRY...LENAPAH...VERA...DELAWARE...
  TULSA...COLLINSVILLE...OWASSO...NOWATA...WATOVA...TALALA...
  OOLOGAH...CLAREMORE...NEW ALLUWE...FOYIL...CHELSEA...WHITE OAK...
  WELCH...BIG CABIN AND BLUEJACKET.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3689 9501 3649 9525 3597 9632 3594 9663
      3616 9663 3617 9626 3623 9625 3656 9600
      3698 9574 3700 9504
TIME...MOT...LOC 0044Z 246DEG 32KT 3699 9564 3661 9603
          3644 9610 3611 9628

$$
4 follow-up statements
000 
WWUS54 KTSA 110128
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
728 PM CST TUE FEB 10 2009

OKC037-113-143-110138-
/O.CAN.KTSA.SV.W.0008.000000T0000Z-090211T0230Z/
OSAGE OK-CREEK OK-TULSA OK-
728 PM CST TUE FEB 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR TULSA...NORTHERN CREEK AND
SOUTHEASTERN OSAGE COUNTIES IS CANCELLED...

LAT...LON 3700 9504 3689 9501 3648 9528 3656 9591
      3698 9568
TIME...MOT...LOC 0128Z 246DEG 32KT 3694 9550 3665 9568

$$

OKC035-097-105-131-147-110230-
/O.CON.KTSA.SV.W.0008.000000T0000Z-090211T0230Z/
ROGERS OK-CRAIG OK-NOWATA OK-WASHINGTON OK-MAYES OK-
728 PM CST TUE FEB 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR NORTHWESTERN MAYES...WASHINGTON...NOWATA...CRAIG AND NORTHERN
ROGERS COUNTIES...

AT 725 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF LENAPAH TO WATOVA...MOVING
NORTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WATOVA...
NOWATA...NEW ALLUWE...CHELSEA...CENTRALIA...CENTRAILIA...WHITE OAK...
HOLLOW...PYRAMID CORNERS...WELCH AND BLUEJACKET.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3700 9504 3689 9501 3648 9528 3656 9591
      3698 9568
TIME...MOT...LOC 0128Z 246DEG 32KT 3694 9550 3665 9568

$$
000 
WWUS54 KTSA 110136
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
736 PM CST TUE FEB 10 2009

OKC097-131-147-110146-
/O.CAN.KTSA.SV.W.0008.000000T0000Z-090211T0230Z/
ROGERS OK-WASHINGTON OK-MAYES OK-
736 PM CST TUE FEB 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MAYES...
WASHINGTON AND NORTHERN ROGERS COUNTIES IS CANCELLED...

LAT...LON 3700 9504 3689 9501 3679 9515 3680 9557
      3698 9566
TIME...MOT...LOC 0136Z 246DEG 32KT 3696 9541 3678 9547

$$

OKC035-105-110230-
/O.CON.KTSA.SV.W.0008.000000T0000Z-090211T0230Z/
CRAIG OK-NOWATA OK-
736 PM CST TUE FEB 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR NORTHEASTERN NOWATA AND NORTHERN CRAIG COUNTIES...

AT 733 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF HOLLOW TO 8 MILES WEST OF
CENTRALIA...MOVING NORTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CENTRALIA...
CENTRAILIA...HOLLOW...PYRAMID CORNERS AND WELCH.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3700 9504 3689 9501 3679 9515 3680 9557
      3698 9566
TIME...MOT...LOC 0136Z 246DEG 32KT 3696 9541 3678 9547

$$
000 
WWUS54 KTSA 110156
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CST TUE FEB 10 2009

OKC105-110206-
/O.CAN.KTSA.SV.W.0008.000000T0000Z-090211T0230Z/
NOWATA OK-
756 PM CST TUE FEB 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NOWATA COUNTY IS
CANCELLED...

LAT...LON 3698 9504 3697 9503 3689 9501 3682 9513
      3681 9527 3699 9538 3700 9504
TIME...MOT...LOC 0156Z 246DEG 32KT 3700 9524 3687 9520

$$

OKC035-110230-
/O.CON.KTSA.SV.W.0008.000000T0000Z-090211T0230Z/
CRAIG OK-
756 PM CST TUE FEB 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR NORTHEASTERN CRAIG COUNTY...

AT 755 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF HOLLOW TO HOLLOW...MOVING NORTHEAST
AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WELCH.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3698 9504 3697 9503 3689 9501 3682 9513
      3681 9527 3699 9538 3700 9504
TIME...MOT...LOC 0156Z 246DEG 32KT 3700 9524 3687 9520

$$
000 
WWUS54 KTSA 110202
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
802 PM CST TUE FEB 10 2009

OKC035-110212-
/O.CAN.KTSA.SV.W.0008.000000T0000Z-090211T0230Z/
CRAIG OK-
802 PM CST TUE FEB 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAIG COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM

LAT...LON 3698 9504 3697 9503 3689 9501 3682 9513
      3681 9527 3699 9538 3700 9504
TIME...MOT...LOC 0202Z 246DEG 32KT 3702 9518 3689 9514

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 5:29 PM CST, 1 hour 15 minutes earlier.

Area forecast discussion, Feb 10, 5:29 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
529 PM CST TUE FEB 10 2009

.DISCUSSION...

.AVIATION...
AREAS OF SHOWERS AND THUNDERSTORMS PERSIST LATE
THIS AFTERNOON ACROSS EASTERN OK AND WESTERN
AR...WHILE A LINE OF SEVERE THUNDERSTORMS OVER
CENTRAL OK CONTINUES TO PRESS SLOWLY EAST. OCCASIONAL
IFR CIGS AND VISIBILITIES AROUND 1SM WILL BE
POSSIBLE IN ANY THUNDERSTORMS...ALONG WITH VERY
GUSTY WINDS...MAINLY THROUGH THE EVENING HOURS.
THUNDERSTORMS SHOULD BEGIN TO DIMINISH AREAWIDE
AFTER ABOUT 09Z...ALTHOUGH MVFR CIGS AND AREAS OF
SHOWERS MAY PERSIST.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 6 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ076.

AR...FLOOD WATCH UNTIL 6 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

AVIATION...18
Hazardous weather outlook, Feb 10, 5:10 PM CST, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
510 PM CST TUE FEB 10 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
446 PM CST TUE FEB 10 2009

...WIDESPREAD SEVERE WEATHER EXPECTED TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

FLASH FLOOD.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...MAINLY AFTER 9 PM.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.

HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...MAINLY AFTER 9 PM.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE AREA
TONIGHT. SCATTERED SEVERE THUNDERSTORMS WERE OCCURRING AT THE TIME
OF THIS ISSUANCE. OTHER STRONG TO SEVERE THUNDERSTORMS WILL
CONTINUE TO DEVELOP ACROSS CENTRAL OKLAHOMA DURING THE EVENING
AND MOVE EASTWARD INTO DEEPER...MOIST UNSTABLE AIR. WIND FIELDS ALOFT
WILL PROVIDE SUFFICIENT SHEAR TO DEVELOP SUPER CELLS WITH THE
POTENTIAL FOR TORNADO DEVELOPMENT. TORNADOES HAVE ALREADY OCCURRED
DURING THE AFTERNOON WITH SOME OF THE THUNDERSTORMS. LARGE HAIL TO
THE SIZE OF GOLF BALLS WILL ALSO BE POSSIBLE. THE SYSTEM WILL MOVE
RAPIDLY EAST DURING THE NIGHT...EXITING EASTERN OKLAHOMA BETWEEN
MIDNIGHT AND ABOUT 2 AM. THE SEVERE POTENTIAL SHOULD MOVE OUT OF NORTHWEST
ARKANSAS BY AROUND 4 TO 6 AM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION
STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL EARLY...VERY HIGH FIRE
WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...VERY HIGH FIRE WEATHER
POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORMS ARE NOW EXPECTED TO END AROUND SUNRISE WEDNESDAY.
HOWEVER...INCREASING DRY SOUTHWEST WINDS ON FRIDAY WILL RESULT IN
HIGH WILD FIRE RISK AS GRASSES WILL DRY QUICKLY DESPITE THE PREVIOUS
RAINS. A COOL DOWN TO MORE SEASONABLE TEMPERATURES IS EXPECTED BY
LATE WEEK...ALONG WITH CHANCES FOR RAIN.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION. $$

In the hours before

Local storm report, Feb 10, 5:40 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             3 E PAWHUSKA            36.67N 96.28W
02/10/2009  E0.75 INCH       OSAGE              OK   AMATEUR RADIO

&&

SFP
Local storm report, Feb 10, 5:45 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             PAWHUSKA                36.67N 96.34W
02/10/2009  E1.00 INCH       OSAGE              OK   AMATEUR RADIO

&&

SFP
Local storm report, Feb 10, 5:52 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
552 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             WYNONA                  36.55N 96.33W
02/10/2009  E2.75 INCH       OSAGE              OK   LAW ENFORCEMENT

0544 PM     HAIL             NELAGONEY               36.63N 96.24W
02/10/2009  E2.75 INCH       OSAGE              OK   LAW ENFORCEMENT

&&

PBS
Local storm report, Feb 10, 6:00 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             4 S PAWHUSKA            36.61N 96.34W
02/10/2009  E1.00 INCH       OSAGE              OK   AMATEUR RADIO

            HAIL COVERED THE GROUND

&&

SFP
Local storm report, Feb 10, 6:22 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             COPAN                   36.90N 95.93W
02/10/2009  E1.00 INCH       WASHINGTON         OK   BROADCAST MEDIA

&&

PBS
Local storm report, Feb 10, 6:27 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
627 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             5 W BARTLESVILLE        36.75N 96.07W
02/10/2009  E1.00 INCH       OSAGE              OK   AMATEUR RADIO

            HAIL COVERING THE GROUND NEAR HWY 60.

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 6:18 PM CSTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington57 min
Feb 10, 6:25 PM CSTAreal Flood AdvisoryTSANowata, Washington2 hr
Feb 10, 6:28 PM CSTSevere Thunderstorm WarningTSANowata, Washington47 min
Feb 10, 6:52 PM CSTFlash Flood WarningTSANowata, Washington4 hr
Feb 10, 7:11 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee64 min
Feb 10, 7:37 PM CSTAreal Flood AdvisoryTSACreek, Tulsa53 min
Feb 10, 8:55 PM CSTSpecial Weather StatementTSAAdair, Cherokee, Haskell, Latimer, McIntosh, Muskogee and 1 more80 min
Feb 10, 9:22 PM CSTSpecial Weather StatementTSADelaware38 min
Feb 10, 9:46 PM CSTSpecial Weather StatementTSAAdair74 min
Feb 10, 9:49 PM CSTSpecial Weather StatementTSAChoctaw, Haskell, Latimer, Pushmataha, Sequoyah71 min
Feb 10, 10:18 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha57 min
Feb 10, 11:00 PM CSTSpecial Weather StatementTSAChoctaw, LeFlore, Pushmataha, Sequoyah75 min
Feb 10, 11:13 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha62 min
Feb 10, 11:35 PM CSTAreal Flood AdvisoryTSALeFlore, Sequoyah115 min
Feb 11, 6:24 AM CSTWind AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Ottawa and 4 more7 hr
Feb 11, 8:13 AM CSTAreal Flood AdvisoryTSACraig, Mayes, Rogers2 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.